Volume 14, Number 3
Previous Issue Next Issue

L. P. Sun

J. Comp. Math., 14 (1996), pp. 195-202

Preview Full PDF 176 1943 Abstract

H. J. Tian & J. X. Kuang

J. Comp. Math., 14 (1996), pp. 203-212

Preview Full PDF 184 1891 Abstract

P. W. Zhang

J. Comp. Math., 14 (1996), pp. 213-222

Preview Full PDF 180 1932 Abstract

Raymond H. Chan & F. R. Lin

J. Comp. Math., 14 (1996), pp. 223-236

Preview Full PDF 186 1789 Abstract

F. L. Chen & J. Kozak

J. Comp. Math., 14 (1996), pp. 237-248

Preview Full PDF 178 1877 Abstract

P. Q. Pan

J. Comp. Math., 14 (1996), pp. 249-255

Preview Full PDF 182 1920 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 256-262

Preview Full PDF 176 1968 Abstract

W. D. Wu & Y. Z. Huang

J. Comp. Math., 14 (1996), pp. 263-272

Preview Full PDF 184 1859 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 273-290

Preview Full PDF 179 1873 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard